MathSciNet Relay Station
MathSciNet bibliographic data
MR2533475 62G20 (60G57 62C10 62N05)
De Blasi, Pierpaolo; Peccati, Giovanni; Prünster, Igor Asymptotics for posterior hazards. Ann. Statist. 37 (2009), no. 4, 1906–1945.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement